Bitte benutzen Sie diese Referenz, um auf diese Ressource zu verweisen:
doi:10.22028/D291-40301
Dateien zu diesem Datensatz:
Datei | Beschreibung | Größe | Format | |
---|---|---|---|---|
1-s2.0-S2405896322024181-main.pdf | 708,66 kB | Adobe PDF | Öffnen/Anzeigen |
Titel: | Prescribed-time control for a class of semilinear hyperbolic PDE-ODE systems |
VerfasserIn: | Irscheid, Abdurrahman ![]() Espitia, Nicolas Perruquetti, Wilfrid Rudolph, Joachim ![]() |
Sprache: | Englisch |
In: | |
Titel: | IFAC-PapersOnLine |
Bandnummer: | 55 |
Heft: | 26 |
Seiten: | 47-52 |
Verlag/Plattform: | Elsevier |
Erscheinungsjahr: | 2022 |
Freie Schlagwörter: | distributed parameter systems nonlinear PDE-ODE systems semilinear hyperbolic systems boundary control prescribed-time control prediction |
DDC-Sachgruppe: | 500 Naturwissenschaften |
Dokumenttyp: | Konferenzbeitrag (in einem Konferenzband / InProceedings erschienener Beitrag) |
Abstract: | A prediction-based controller is shown to achieve prescribed-time stabilization of a nonlinear infinite-dimensional system, which consists of a general boundary controlled first-order semilinear hyperbolic PDE that is bidirectionally interconnected with nonlinear ODEs at its unactuated boundary. The approach uses a coordinate transformation to map the nonlinear system into a form suitable for control. In particular, this transformation is based on predictions of system trajectories, which can be obtained by solving a general nonlinear Volterra integro-differential equation. Then, a prediction-based controller is designed to stabilize the system in prescribed-time. Numerical simulations illustrate the performance of both the prescribed-time controller and an asymptotically stabilizing one, which follows as a special case. |
DOI der Erstveröffentlichung: | 10.1016/j.ifacol.2022.10.375 |
URL der Erstveröffentlichung: | https://www.sciencedirect.com/science/article/pii/S2405896322024181 |
Link zu diesem Datensatz: | urn:nbn:de:bsz:291--ds-403015 hdl:20.500.11880/36209 http://dx.doi.org/10.22028/D291-40301 |
ISSN: | 2405-8963 |
Datum des Eintrags: | 10-Aug-2023 |
Bemerkung/Hinweis: | IFAC PapersOnLine, Volume 55, Issue 26, 2022, Pages 47-52 |
Fakultät: | NT - Naturwissenschaftlich- Technische Fakultät |
Fachrichtung: | NT - Systems Engineering |
Professur: | NT - Prof. Dr. Joachim Rudolph |
Sammlung: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons